# SDR CKSA97091

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LEVEL 2 CORROSION A PIT DOOR LOWER AFT CORNER OF DOOR FRAME.  CUT-OUT SECTION OF DOOR JAMB, FABRICATED REPLACEMENT DOOR JAMB.  INSTALLED DOOR JAMB AND REPAIR ANGLES IAW AIA/E/2489 AND EA 97-013.  C-1 CHECK INSPECTION WORK CARD NUMBER 3007.  NON-ROUTINE TASK CARD NUMBER 92899.
